# SDR DALA2019010700071

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 61,612 hours, 24,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0890513) WHILE IN QRO FOR A HEAVY MAINTENANCE VISIT, AND DURING THE 2KU WIFI MODIFICATION, THE FWD ATG4 ANTENNA WAS BEING REMOVED MTC REPORTED THE CLOSE PROXIMITY OF AN EXISTING REPAIR DOUBLER/TRIPLER. UPON FURTHER EVALUATION OF THE AREA MTC REPORTED A DENT MEASURING 6.50 BY 3.50 WITH A MAXIMUM DEPTH OF 0.060, A GOUGE THAT WAS BLENDED MEASURING 4.375 BY 0.750 WITH A MAXIMUM BLEND DEPTH OF 0.003 AND SEVEN (QTY: 7) OVERSIZED HOLES. MAINTENANCE REPAIRED THE DAMAGE PER ERA 564877-14.
